# SDR ASAA2020011331832

- Difficulty date: January 10, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 16,356 hours, 5,317 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 251A21602
- Part serial: 22956
- Condition: Binding
- Location: Elevator
- Part time: 16,356 hours, 5,317 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

REF LP 11995043, BINDING IN FLIGHT CONTROLS CONTINUE IN THE FWD AND AFT POSITION. MUCH MORE NOTICABLE WHEN RELEASED AFTER BEING PUSHED TO THE FULL FWD POSITION. DID NOT CHECK LEFT AND RIGHT MOVEMENT. GROUNDED - YES. TROUBLSHOT TO A FAULTY A SYSTEM ELEVATOR PCU. REMOVED AND REPLACED A SYSTEM ELEVATOR PCU PER AMM 27-31-14. LEAK AND OPS CHECK GOOD. ELEVATOR AND AILERON CONTROLS OPS CHECK NORMAL. NO BINDING.
